# SDR AALA200802387A

- Difficulty date: October 24, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- Aircraft time: 65,239 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - AFT GALLEY EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED BATTERY FOR AFT GALLEY EMERGENCY FLASHLIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
